# SDR TWAA9814102

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 61971
- Condition: Failed
- Location: Rt Hyd Syst
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE RT HYD SYSTEM FAILED DURING GEAR RETRACTION AFTER TAKEOFF.  COMPLETE FLUID LOSS FROM RT SIDE. RT HYD PUMP LATER FAILED.  FLT RETURNED TO STL.  REPLACED NR 3 BRAKE HYD FUSE LIMITER AS INITIAL CAUSE.  CHECK-C 3-16-98 MCI.
